# SDR ASAA2013111296437

- Difficulty date: November 12, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Liner
- Part number: 65689393
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT TORQUE BOX INBD LINER IS CRACKED.  FABRICATED NEW APU TORQUE BOX LINER ON MIG5, SN 5418430.
